EconPapers    
Economics at your fingertips  
 

Dependence and Uniqueness in Bayesian Games

Alan Beggs

No 603, Economics Series Working Papers from University of Oxford, Department of Economics

Abstract: This paper studies uniqueness of equilibrium in symmetric 2 x 2 bayesian games. It shows that if signals are highly but not perfectly dependent then players play their risk-dominant actions for all but a vanishing set of signal realizations. In contrast to the global games literature, noise is not assumed to be additive. Dependence is modeled using the theory of copulas.

Keywords: Bayesian games; Global games; Uniqueness; Copulas; Risk dominance (search for similar items in EconPapers)
JEL-codes: C72 D82 (search for similar items in EconPapers)
Date: 2012-04-01
New Economics Papers: this item is included in nep-gth, nep-hpe and nep-mic
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://ora.ox.ac.uk/objects/uuid:3ddbe26d-7723-4dff-ade3-7e0961e6bf78 (text/html)

Related works:
Journal Article: Dependence and Uniqueness in Bayesian Games (2013) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:oxf:wpaper:603

Access Statistics for this paper

More papers in Economics Series Working Papers from University of Oxford, Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Anne Pouliquen ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-31
Handle: RePEc:oxf:wpaper:603